# SDR 2A6D20200813001

- Difficulty date: August 13, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Make and model: Snias AS350B3
- Aircraft serial: 7012
- Aircraft time: 4,188 hours, 10,788 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,997 hours, 8,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Bs 3640
- Part time: 4,188 hours, 10,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER AFT SECTION OF THE L/H X FRAME AT STA 3640,BL400L AND WL 2010. THE DAMAGE MEASURES AT 0.2” X 0.2” AND HAS A DEPTH OF 0.010”.
